# SDR HEEA0012823

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 3701020000
- Condition: Leaking
- Location: Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LUBE COOLER LEAKING.
